MAUDE Adverse Event Report: CORDIS CORPORATION ENDO DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION ENDO DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number SRD6109
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during an interventional angiogram performed in the north zone, it was noted intraoperatively under angiography that the proximal end of the catheter was kinked.When the proximal catheter was turned, the distal end could not be turned with it.The kinked catheter could not be withdrawn at that time, and attempts were made to rotate the catheter in both directions while trying to withdraw the kinked catheter by untwisting it using a guidewire.There were no reports of patient injury.The hospital reported this case as a serious injury adverse event to china nmpa.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, during an interventional angiogram performed in the north zone, it was noted intraoperatively under angiography that the proximal end of the 5f 125cm tempo aqua diagnostic catheter was kinked.When the proximal catheter was turned, the distal end could not be turned with it.The kinked catheter could not be withdrawn at that time, and attempts were made to rotate the catheter in both directions while trying to withdraw the kinked catheter by untwisting it using a guidewire.There were no reports of patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The product was not returned for analysis.A review of the manufacturing documentation associated with lot: 18362762 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint ¿catheter (body/shaft) kinked/bent and catheter (body/shaft) withdrawal difficulty from vessel¿ could not be evaluated.With the limited information provided, without the return of the device, and with no procedural films, the cause of the reported event could not be determined.It is possible that factors related to the procedure, handling, and/or patient anatomy contributed to the reported event.The kink experienced probably led to the difficulty to remove the catheter all catheters require torquing, which is a dynamic process once it enters the patient due to external factors such as temperature, time of exposure in body, individual patient anatomical structures, storage conditions, and operator technique in torquing and manipulating the catheter.If a catheter does not move as expected, the operator is trained to stop and investigate the cause before continuing.Based on the information available for review, there is no indication to suggest that the reported incident could be related to the design or manufacturing process of the units.No preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, during an interventional angiogram performed in the north zone, it was noted intraoperatively under angiography that the proximal end of the 5f 125cm tempo aqua diagnostic catheter was kinked.When the proximal catheter was turned, the distal end could not be turned with it.The kinked catheter could not be withdrawn at that time, and attempts were made to rotate the catheter in both directions while trying to withdraw the kinked catheter by untwisting it using a guidewire.The procedure was completed by switching to a new angiography catheter using a contralateral approach.There were no reports of patient injury.Vessel characteristics at the target site and access site showed no calcification, tortuosity, stenosis, acute angles, or bifurcation.The device was not pulled from the packaging by the hub nor torqued or steered by it.Withdrawal difficulty was encountered when withdrawing from the vessel but not through the sheath.The catheter was not entrapped during the procedure.No damages were observed on the device or its packaging before opening.The device was stored and prepped according to the instructions for use (ifu).The user was trained in the use of the device.The hospital reported this case as a serious injury adverse event to china nmpa.The product was disposed of and therefore not returned.
 
Additional Manufacturer Narrative
Supplemental fda report was successfully submitted to the fda on 08-aug-2025.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, during an interventional angiogram performed in the north zone, it was noted intraoperatively under angiography that the proximal end of the 5f 125cm tempo aqua diagnostic catheter was kinked.When the proximal catheter was turned, the distal end could not be turned with it.The kinked catheter could not be withdrawn at that time, and attempts were made to rotate the catheter in both directions while trying to withdraw the kinked catheter by untwisting it using a guidewire.The procedure was completed by switching to a new angiography catheter using a contralateral approach.There were no reports of patient injury.Vessel characteristics at the target site and access site showed no calcification, tortuosity, stenosis, acute angles, or bifurcation.The device was not pulled from the packaging by the hub nor torqued or steered by it.Withdrawal difficulty was encountered when withdrawing from the vessel but not through the sheath.The catheter was not entrapped during the procedure.No damages were observed on the device or its packaging before opening.The device was stored and prepped according to the instructions for use (ifu).The user was trained in the use of the device.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18362762 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint ¿catheter (body/shaft) kinked/bent and catheter (body/shaft) withdrawal difficulty from vessel¿ could not be evaluated.With the limited information provided, without the return of the device, and with no procedural films, the cause of the reported event could not be determined.It is possible that factors related to the procedure, handling, and/or patient anatomy contributed to the reported event.The kink experienced probably led to the difficulty to remove the catheter all catheters require torquing, which is a dynamic process once it enters the patient due to external factors such as temperature, time of exposure in body, individual patient anatomical structures, storage conditions, and operator technique in torquing and manipulating the catheter.If a catheter does not move as expected, the operator is trained to stop and investigate the cause before continuing.Based on the information available for review, there is no indication to suggest that the reported incident could be related to the design or manufacturing process of the units.No preventative or corrective actions will be taken at this time.

Brand Name
ENDO DIAGNOSTIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22322273
Report Number9616099-2025-01023
Device Sequence Number18379649
Product Code DQO
UDI-Device Identifier10705032049795
UDI-Public(01)10705032049795(17)270731(10)18362762
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSRD6109
Device Lot Number18362762
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/17/2025
07/13/2025
08/10/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/25/2025
08/08/2025
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN GUIDEWIRE.
Patient Age80 YR
Patient SexMale